# SDR SIMA20210324010

- Difficulty date: March 24, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,717 hours, 32,963 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Frm 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD HAS MULTIPLE GOUGES BEHIND LH WINDSHIELD WIPER MOTOR. -C/A-PERFORMED PERMANENT REPAIR TO FWD PRESSURE BULKHEAD IAW ERS-EM-53MR-4310
